# SDR CA121011008

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001015
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,282 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A M/R BLADE WAS FOUND CRACKED BY THE MECHANIC WHILE HE WAS CLEANING THE BLADE IN PREPARATION FOR A STATIC BALANCE CHECK AFTER A HUB CHANGE.  THE CRACK IS APPROXIMATELY 3.6" LONG.
